# SDR 2008UALA05410

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 34,236 hours, 12,972 cycles
- Engine: Iae V2522A5
- Engine time: 15,568 hours, 20,501 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21AUG ORD CF -T : NR 2 ENG RIGHT SIDE FAN COWL GOUGED APPROX 3 INCHES FROM REAR ABOUT 3 O'CLOCK POSITION.  ACCOMPLISHED INTERIM REPAIR PER UA-EVA-71852, NO DELAMINATION PRESENT & APPLIED SPEED TAPE.  RECHECK REPAIR AT NEXT A01 CHECK, REPAIR WITHIN 500 FLIGHT HOURS NOT TO EXCEED PTT 34736.
